# SDR 2A6R2024123072102

- Difficulty date: December 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N145SJ
- Make and model: Bolkms BK117C2
- Aircraft serial: 9091
- Aircraft time: 6,755 hours, 20,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B531M8002101
- Condition: Dented
- Location: Zone 200
- Part time: 6,755 hours, 20,098 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 800-HOUR INSPECTION, FOUND DAMAGE TO THE COCKPIT FLOOR (P/N: B531M8002101) IN THE FORM OF DENTS TO THE UPPER SKIN PANEL BETWEEN THE PILOT SEAT TRACK NEAR THE AFT SIDE OF THE CYCLIC OPENING. THE INBD DENT DAMAGE MEASURED TO BE APPROXIMATELY 1.90” IN DIAMETER AND 0.15” IN DEPTH. THE OTBD DENT DAMAGE MEASURED TO BE APPROXIMATELY 2.0” IN DIAMETER AND 0.187” IN DEPTH. A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-BK117-53-2024-3393A ISSUE A DATED 01 NOVEMBER 2024.
